Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Is there any side effects of having diabetes drug ?

My father is 72 and has had diabetes since he was 50 years. He is currently on the following medications: - Metaformin - Baby Aspirin - Osteocare - Neurobina Forte - Trental He has been having frequent attacks of severe sneezing, congestion in head , sinuses. He is of the opinion that it is a side effect of one of the above drugs. Please advise.
Asked On : Mon, 31 Jan 2011
Answers:  2 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
kindly add some good quality anti oxydents to your father's diet like 1000 mg vitamin c wil help a lot
Answered: Wed, 2 Feb 2011
I find this answer helpful
Endocrinologist Dr. V. Kumaravel's  Response
Hi: Sneezing and congestion in head and sinuses are commonly due to sinusitis and unlikely due to any of the above medication. Very rarely sneezing can occur due to aspirin, but it will not cause congestion. I feel his problem is nothing related to the drugs.
Answered: Mon, 31 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor